# SDR IPXA11564478

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Part serial: E179
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG ALTN ANTISKID DISPLAYED AND AMBER ANTISKID LGT ILLUM IN FLIGHT.  T/S IAW FIM 32-42-00, FIG 103, BLK 1, 2, 43 AND TABLE 101.  HAD MSG BOX 2-6.  R & R ANTI-SKID/AUTOBRAKE CONTROL UNIT IAW MM 32-42-01-4.  OPS CK GOOD.
